Volume 10, September 2006
|Page(s)||184 - 205|
|Published online||09 March 2006|
Forward-backward stochastic differential equations and PDE with gradient dependent second order coefficients
Laboratoire MAPMO, Université d'Orléans, B.P. 6759,
45067 Orléans Cedex 2,
2 Laboratoire MAP5, UFR de Mathématiques et d'Informatique, Université René Descartes, 45 rue des Saints Pères, 75270 Paris Cedex 06, France; Olivier.Riviere@math-info.univ-paris5.fr
Revised: 17 June 2005
Revised: 12 September 2005
We consider a system of fully coupled forward-backward stochastic differential equations. First we generalize the results of Pardoux-Tang  concerning the regularity of the solutions with respect to initial conditions. Then, we prove that in some particular cases this system leads to a probabilistic representation of solutions of a second-order PDE whose second order coefficients depend on the gradient of the solution. We then give some examples in dimension 1 and dimension 2 for which the assumptions are easy to check.
Mathematics Subject Classification: 60H10 / 60H30
Key words: Forward-backward stochastic differential equations / partial differential equations.
© EDP Sciences, SMAI, 2006
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.